I just started taking Sprintec two Sundays ago after my period had started (on that Sunday). I missed five days starting last Saturday and now I'm spotting. Is there any way that I can start back on this same pack after missing my last pill for week one and the first four in week two?? I thought it was making me more emotional than usual so I thought that I didn't want to take it so I just stopped abruptly last Saturday. I only get to spend "quality time" with my boyfriend every other weekend and this just so happens to be our weekend AND my birthday weekend! I really didn't want to spend this particular weekend having ANOTHER PERIOD! Is there any way that I can double up on doses or will I have to wait and start another pack? If so should that make the spotting stop or not?
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2012 • 1 answer
Posted 6 Aug 2013 • 2 answers
Posted 16 Aug 2015 • 0 answers
Posted 10 Jun 2017 • 0 answers
Posted 19 Jun 2017 • 0 answers